This question was answered on Sat 23, Oct 2010 07:03pm by Dr Apolinario Gracia

sharp pain right side just above my hip bone

    
Asked by becjez (Female; 25; natball injuries ; Relevant drugs:the pill ) on Sat 23, Oct 2010 06:29pm

I have been having a sharp pain right side just above my hip bone. The pain comes an goes however has been sharp for about a week.... I hav been really lethargic and my body feels like it is so heavy... to the point that my eyes are hurting. I have lost my appitite quite a bit as well....

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Apolinario Gracia  on Sat 23, Oct 2010 07:03pm:

Hi there, you may be suffering from a urinary tract infection (UTI). UTI if severe can cause pain and frequency in urination as well as pain in the lower abdomen and back. UTI can also cause fever and body weakness. Aside from UTI, other problem that can cause right lower quadrant abdominal pain is appendicitis. Appendicitis happens when the lumen of the appendix is blocked causing inflammation and edema leading to pain in the right lower abdomen. Appendicitis is a serious problem that needs prompt medical attention. My advice is for you to immediately go to a hospital or clinic so you will be thoroughly examined and the reason for you condition is known. In this manner you will be accorded appropriate medical treatment. Hope I was of help to you
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats